Stability and instability for periodic solutions of delay equations with "steplike" feedback

Kennedy, Benjamin B.: Stability and instability for periodic solutions of delay equations with "steplike" feedback. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (9) 8. pp. 1-66. (2012)

[img] Cikk, tanulmány, mű
ejqtde_009_qtde_2012_008_001-066.pdf

Download (425kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2012
Volume: 9
Number: 8
Page Range: pp. 1-66
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenlet - késleltetett
Additional Information: Bibliogr.: p. 62-66.
Date Deposited: 2017. Jun. 13. 12:12
Last Modified: 2019. Sep. 13. 14:23
URI: http://acta.bibl.u-szeged.hu/id/eprint/42768

Actions (login required)

View Item View Item